MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/9 GREY

T:90¿ INFUSION SET; INSET II 60/9 GREY
Lot Number 5200834
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported by the patient's sister that the patient faced bent cannula issue which led to increased blood glucose levels.At the time of the event, (which occurred 2 weeks ago) the blood glucose level was 600 mg/dl, which the patient tried to treat with a correction bolus.Subsequently, the patient was admitted to the emergency room, where ketones were determined to be high, and the health care professional assessed the ketone level as dangerous/life threatening.The patient arrived in the emergency room, with a blood glucose level of approximately 600 mg/dl, stayed there for a few hours and was administered injections of insulin and intravenous drip (drug name unknown).Further, the patient's blood glucose level was approximately 600 mg/dl and experienced diabetic ketoacidosis, when left the emergency room.Subsequently, the patient was hospitalized and received manual injections and medication intravenously (drug name unknown), which resolved the issue.The patient was released from the hospital after two days and had no permanent damage.Moreover, there was no damage when the package was first opened, and the infusion set was used for less than one day.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/9 GREY
MDR Report Key9277045
Report Number3003442380-2019-01901
Device Sequence Number11393916
Product Code FPA
UDI-Device Identifier05705244004450
UDI-Public05705244004450
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/01/2020
Device Lot Number5200834
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/05/2019
Patient Sequence Number1